| Catalog Number |
5407120450 |
| Medical Device Problem Code |
Flaked (1246)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 3 events were reported for this quarter.Product return status: 3 devices were evaluated in the field.Evaluation findings (results/components): 3 devices: material and/or chemical problem identified / coating material.Product disposition: 3 devices: scrapped by stryker.Additional information: 3 devices were not labeled for single-use.3 devices were not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between january 1 ¿ march 31 2026.This report summarizes 3 events for the failure: flaked.3 events had problem identified during non-clinical procedure; there was no patient involvement.